MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø46 TWO-HOLES

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SHELL Ø46 TWO-HOLES
Catalog Number 01.32.146DH
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Joint Dislocation (2374)
Date of Event 06/11/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 july 2018; lot 178413: (b)(4) items manufactured and released on 30 march 2018.Expiration date: 11.03.2023 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional information received on 06 july 2018; based on the finding intra operative the cup was solid and correctly position.We had to up one size on the stem and on the femoral head we used an xl.
 
Event or Problem Description
We were informed on 08 june 2018 that before primary surgery the hip was found dislocated: the surgeon was able to put the hip in place in pre-op with little effort.Then, during the primary surgery, an mpact 2 hole shell was used, but no screws were used since the doctor determined it felt solid.The next day the patient continued with pain: the shell was found misplaced.On (b)(6) 2018 we were informed that the surgeon revised the cup, head, liner and stem.The surgery was completed successfully.

Brand Name
MPACT ACETABULAR SHELL Ø46 TWO-HOLES
Common Device Name
ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7666247
Report Number3005180920-2018-00487
Device Sequence Number13713171
Product Code LPH
UDI-Device Identifier07630030810701
UDI-Public07630030810701
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/11/2023
Device Catalogue Number01.32.146DH
Device Lot Number178413
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2018
Initial Report FDA Received Date07/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;